Alert archive / California / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Los Angeles, CA
NWS Los Angeles, CA issued this severe thunderstorm warning at Oct 19, 2010, 7:56 PM PDT for Los Angeles County, California. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2010, 7:56 PM PDT (02:56 UTC)
- Expired
- Oct 19, 2010, 8:45 PM PDT
- In force
- 49 min
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
County Los Angeles County, CA
The radar
The Los Angeles radar (KVTX), 77 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
625 WUUS56 KLOX 200256 SVRLOX CAC037-200345- /O.NEW.KLOX.SV.W.0013.101020T0256Z-101020T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OXNARD CA 756 PM PDT TUE OCT 19 2010 THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL LOS ANGELES COUNTY IN SOUTHWEST CALIFORNIA... THIS INCLUDES THE CITY OF LANCASTER... * UNTIL 845 PM PDT * AT 750 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PALMDALE...OR 9 MILES SOUTHEAST OF LANCASTER...AND MOVING WEST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3450 11862 3474 11860 3468 11799 3450 11801 TIME...MOT...LOC 0255Z 094DEG 23KT 3459 11811 $$ ASR/DD
2 follow-up statements
448 WWUS56 KLOX 200322 SVSLOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 822 PM PDT TUE OCT 19 2010 CAC037-200345- /O.CON.KLOX.SV.W.0013.000000T0000Z-101020T0345Z/ LOS ANGELES CA- 822 PM PDT TUE OCT 19 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM PDT FOR NORTH CENTRAL LOS ANGELES COUNTY... AT 812 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. SEVERAL SPOTTERS IN THE PATH OF THE STORM REPORTED HAIL OF HALF TO THREE QUARTERS OF AN INCH IN DIAMETER WITH INTENSE LIGHTING. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF LANCASTER...AND WAS MOVING WEST AT 25 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. LAT...LON 3450 11862 3474 11860 3468 11799 3450 11801 TIME...MOT...LOC 0318Z 094DEG 23KT 3460 11829 $$ DANIELSON
574 WWUS56 KLOX 200348 SVSLOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 848 PM PDT TUE OCT 19 2010 CAC037-200354- /O.EXP.KLOX.SV.W.0013.000000T0000Z-101020T0345Z/ LOS ANGELES CA- 848 PM PDT TUE OCT 19 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LOS ANGELES COUNTY WILL EXPIRE AT 845 PM PDT... THE LINE OF THUNDERSTORMS THAT AFFECTED THE ANTELOPE VALLEY HAVE WEAKENED A BIT. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR THE ANTELOPE VALLEY WILL BE ALLOWED TO EXPIRE. HOWEVER...CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND LOCAL GUSTY WINDS TO 40 MPH WILL CONTINUE. LAT...LON 3450 11862 3474 11860 3468 11799 3450 11801 TIME...MOT...LOC 0344Z 094DEG 23KT 3461 11849 $$ KAPLAN/RORKE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 5:00 PM PDT, 2 hours 56 minutes earlier.
Area forecast discussion, Oct 19, 5:00 PM PDT, 2 hours 56 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 500 PM PDT TUE OCT 19 2010 UPDATE FOR NEW AVIATION DISCUSSION .SYNOPSIS... AN UPPER LOW CENTER NEAR SAN DIEGO WILL MOVE INTO BAJA...THEN NORTHEAST INTO ARIZONA BY MIDWEEK FOR A CHANCE OF SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS...WITH POSSIBLE WRAP AROUND MOISTURE ON WEDNESDAY EVENING. A LOW PRESSURE AREA APPROACHES ON FRIDAY FOR A SLIGHT CHANCE OF SHOWERS NORTH OF SANTA BARBARA. PARTLY CLOUDY SKIES ARE EXPECTED WITH LITTLE TEMPERATURE CHANGE INTO SATURDAY...THEN HIGH PRESSURE OFF THE COAST WILL NUDGE INTO THE REGION BY EARLY NEXT WEEK...FOR A WARMING TREND. && .SHORT TERM (TODAY-FRI)...CUTOFF LOW FUN CONTINUES THIS AFTERNOON. LATEST RADAR CONTINUES TO SHOW SCATTERED SHOWERS AND THUNDERSTORMS MOVING WEST ACROSS THE AREA...AS THE UPPER LOW SPINS ABOUT 250 MILES SOUTH OF CATALINA ISLAND. SO FAR...SHOWERS/THUNDERSTORMS HAVE BEEN MOVING PRETTY QUICKLY...ABOUT 30 MPH...SO THERE HAVE BEEN NO SIGNIFICANT FLOODING ISSUES. HOWEVER...THE STORMS HAVE PRODUCED MANY LIGHTNING STRIKES AS WELL AS SMALL HAIL AND SOME GUSTY WINDS. EXPECT THIS ACTIVITY TO CONTINUE THROUGH THIS EVENING AS INSTABILITY REMAINS DECENT OVER THE AREA. MAIN FOCUS OF THE PRECIP WILL BE ACROSS SBA/VTU/LAX COUNTIES. FORECAST WISE...MAIN CONCERN IN THE SHORT TERM WILL CONTINUE TO BE THE TRACK OF THE UPPER LOW. 12Z MODELS MOVE THE UPPER LOW INLAND ACROSS NORTHERN BAJA TONIGHT...THEN CONTINUE TO MOVE IT SLOWLY EASTWARD WITH THE LOW EXITING THE AREA ON THURSDAY. THE NAM IS SLOWER WITH THE MOVEMENT THAN THE GFS. WITH THIS PATTERN...WRAP AROUND MOISTURE WILL CONTINUE ACROSS THE AREA THROUGH WEDNESDAY NIGHT. HOWEVER...THE ACTIVITY WILL GRADUALLY END FROM THE NORTHWEST. PER STABILITY PROGS...THERE IS ENOUGH INSTABILITY TO WARRANT SOME THREAT OF THUNDERSTORMS THROUGH AT LEAST WEDNESDAY MORNING. NAM QPF PROGS MUCH MORE ROBUST WITH WRAP AROUND PRECIP THAN THE GFS. HOWEVER EACH SOLUTION INDICATES SOME THREAT OF PRECIP THROUGH WEDNESDAY NIGHT ACROSS VTU/LAX COUNTIES. FOR THE BALANCE OF THE DAY ON THURSDAY...CONDITIONS SHOULD BE DRY...PARTLY CLOUDY AND COOL. ON FRIDAY...ANOTHER SYSTEM MAY IMPACT NORTHERN SECTIONS OF THE FORECAST AREA. 12Z GFS CONTINUES TO BACK OFF WITH THIS SYSTEM INDICATING VERY LITTLE...IF ANY...PRECIP ACROSS SLO/SBA COUNTIES. HOWEVER...THE 12Z NAM SPITS OUT QUITE A BIT OF PRECIP (UP TO ONE HALF INCH) ACROSS SLO/SBA COUNTIES. AT THIS TIME...GIVEN THE DIFFERENCE IN THESE SOLUTIONS...WILL KEEP MENTION OF SLIGHT CHANCE POPS FOR THE CENTRAL COAST. .LONG TERM (SAT-TUE)...FOR THE EXTENDED...MODELS HAVE SAME GENERAL IDEA. AT UPPER LEVELS...RIDGE WILL BUILD OVER THE EASTERN PACIFIC. WITH THIS PATTERN...THE AREA WILL BE UNDER A GENERAL NORTHWESTERLY FLOW WILL SHOULD ALLOW FOR SOME MID/HIGH CLOUDS TO DRIFT OVER THE AREA. NEAR THE SURFACE...VARYING DEGREES OF ONSHORE FLOW WILL CONTINUE ACROSS THE AREA. FORECAST WISE...THE ABOVE PATTERN SHOULD RESULT IN PARTLY CLOUDY BUT DRY CONDITIONS ACROSS THE DISTRICT. TEMPS WILL BE WARMER BUT STILL BELOW SEASONAL NORMS. && .AVIATION...19/2355Z...LOW TO MODERATE CONFIDENCE IN THE CURRENT TAF PACKAGE DUE TO UNCERTAINTIES IN TIMING AND EXTENT OF SHOWERS AND THUNDERSTORMS AT THE INDIVIDUAL TAF SITES OVER VTU/L.A. COUNTIES...AND OVERALL UNCERTAINTIES WITH REGARD TO LOW CLOUDS AND LIFR/IFR/MVFR CONDITIONS AT MANY AIRFIELDS TONIGHT INTO WED. HOWEVER...THERE WILL LIKELY BE PERIODS OF IFR/MVFR CONDITIONS THRU THE PERIOD AT MOST TAF SITES. KLAX AND KBUR...LOW TO MODERATE CONFIDENCE IN THE CURRENT TAFS DUE TO UNCERTAINTIES WITH TIMING OF SHOWERS...AND LOW CLOUDS WITH MVFR CONDITIONS. IT IS LIKELY THOUGH THAT MVFR CONDITIONS WILL AFFECT THE AIRFIELDS AT TIMES THRU WED EVENING. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT INTO EARLY WED. && .LOX WATCHES/WARNINGS/ADVISORIES... MARINE WEATHER STATEMENT (SEE LAXMWSLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...THOMPSON AVIATION...SIRARD SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 19, 6:00 AM PDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT TUE OCT 19 2010 CAZ034>041-044>046-051>054-059-087-088-547-548-201300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT TUE OCT 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY SCATTERED THUNDERSTORMS WILL CREATE DRIVING AND LIGHTNING HAZARDS TODAY AND THIS EVENING ACROSS THE LAND AND THE SEA. THE * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY ACROSS THE LAND AND THE SEA SOUTH OF POINT CONCEPTION. * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
In the hours before
Special weather statement, Oct 19, 5:24 PM PDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
524 PM PDT TUE OCT 19 2010
CAZ00-040-044>046-054-547-200100-
CA-LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE
CA-LOS ANGELES COUNTY SAN FERNANDO VALLEY CA-SANTA MONICA MOUNTAINS
RECREATIONAL AREA CA-VENTURA COUNTY COAST CA-VENTURA COUNTY COASTAL
VALLEYS CA-VENTURA COUNTY INTERIOR VALLEYS CA-
524 PM PDT TUE OCT 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VENTURA AND WESTERN LOS
ANGELES COUNTIES UNTIL 600 PM PDT...
AT 515 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SIMI VALLEY...OR 13 MILES NORTHEAST OF
THOUSAND OAKS...MOVING WEST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER WAS CONFIRMED BY A LOCAL
SPOTTER. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WESTLAKE VILLAGE...
MOORPARK AND THOUSAND OAKS...
CAMARILLO AND SANTA PAULA...
POINT MUGU...
OXNARD AND PORT HUENEME...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3407 11904 3409 11912 3415 11923 3401 11936
3402 11944 3403 11944 3403 11935 3415 11923
3424 11928 3426 11927 3431 11939 3435 11943
3435 11942 3437 11864 3419 11860
TIME...MOT...LOC 0022Z 080DEG 31KT 3426 11874
DANIELSON/MEIERLocal storm report, Oct 19, 5:48 PM PDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
548 PM PDT TUE OCT 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 NE SIMI VALLEY 34.29N 118.71W
10/19/2010 M1.00 INCH VENTURA CA TRAINED SPOTTER
TRAINED WEATHER SPOTTER MEASURED A HAILSTONE 1 INCH IN
DIAMETER.
&&
MEIERSpecial weather statement, Oct 19, 6:08 PM PDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 608 PM PDT TUE OCT 19 2010 CAZ041-045-046-054-059-088-547-200145- ANTELOPE VALLEY CA-LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES CA-LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA-LOS ANGELES COUNTY SAN FERNANDO VALLEY CA-SANTA CLARITA VALLEY CA-SANTA MONICA MOUNTAINS RECREATIONAL AREA CA-VENTURA COUNTY COASTAL VALLEYS CA- 608 PM PDT TUE OCT 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN VENTURA AND CENTRAL LOS ANGELES COUNTIES UNTIL 645 PM PDT... AT 602 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF ACTON...MOVING SOUTHWEST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SUNLAND AND TUJUNGA... LAKE VIEW TERRACE AND BURBANK... SAN FERNANDO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3408 11852 3430 11867 3455 11807 3440 11796 TIME...MOT...LOC 0106Z 059DEG 27KT 3443 11811 DANIELSON
Local storm report, Oct 19, 6:20 PM PDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OXNARD CA
620 PM PDT TUE OCT 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 3 W WOODLAND HILLS 34.17N 118.65W
10/19/2010 U0.00 INCH LOS ANGELES CA TRAINED SPOTTER
0.13 INCHES RAIN IN 5 MINUTES NEAR CHATSWORTH
0525 PM HAIL 3 NE SIMI VALLEY 34.29N 118.71W
10/19/2010 M1.00 INCH VENTURA CA TRAINED SPOTTER
TRAINED WEATHER SPOTTER MEASURED A HAILSTONE 1 INCH IN
DIAMETER.
0545 PM HAIL 5 WNW SIMI VALLEY 34.29N 118.84W
10/19/2010 M0.50 INCH VENTURA CA TRAINED SPOTTER
MARBLE-SIZED HAIL REPORTED NEAR MOORPARK COLLEGE.
0605 PM HAIL OXNARD 34.20N 119.21W
10/19/2010 M0.25 INCH VENTURA CA OFFICIAL NWS OBS
PEA-SIZED HAIL REPORTED AT NWS WFO-LOX
&&
MEIERSpecial weather statement, Oct 19, 6:38 PM PDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
638 PM PDT TUE OCT 19 2010
CAZ054-059-200230-
ANTELOPE VALLEY CA-LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA
MONICA RANGE CA-
638 PM PDT TUE OCT 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOS ANGELES COUNTY UNTIL
730 PM PDT...
AT 629 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WRIGHTWOOD...MOVING WEST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
MOTORISTS TRAVELING ALONG HIGHWAYS 2...N4...18 AND 138 SHOULD BE
PREPARED FOR STRONG CROSSWINDS...LOCAL PONDING ON ROADWAYS...AND
HAIL COVERED ROADWAYS.
* LOCATIONS IMPACTED INCLUDE...
BIG PINES...
FALLING SPRINGS...
PEARBLOSSOM...
LITTLEROCK...
PALMDALE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3425 11764 3433 11831 3465 11825 3460 11766
3457 11766 3456 11765 3434 11763 3427 11763
TIME...MOT...LOC 0133Z 102DEG 27KT 3435 11760
DANIELSONSpecial weather statement, Oct 19, 7:28 PM PDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
728 PM PDT TUE OCT 19 2010
CAZ054-059-200300-
ANTELOPE VALLEY CA-LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA
MONICA RANGE CA-
728 PM PDT TUE OCT 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOS ANGELES COUNTY UNTIL
800 PM PDT...
AT 722 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF LAKE LOS ANGELES...OR 27 MILES
EAST OF LANCASTER...MOVING WEST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
LAKE LOS ANGELES AND SADDLEBACK BUTTE STATE PA...
PEARBLOSSOM...
LITTLEROCK...
PALMDALE...
LANCASTER...
ACTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3423 11783 3425 11815 3434 11841 3444 11833
3481 11888 3483 11767 3438 11764
TIME...MOT...LOC 0228Z 091DEG 28KT 3464 11776
$$
ASR/DDThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 5:31 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles, Ventura | 29 min |
| Oct 19, 5:36 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 39 min |
| Oct 19, 5:59 PM PDT | Severe Thunderstorm Warning | LOX | Ventura | 20 min |
| Oct 19, 6:08 PM PDT | Special Weather Statement | LOX | Los Angeles | 37 min |
| Oct 19, 6:10 PM PDT | Special Marine Warning | LOX | 35 min | |
| Oct 19, 6:38 PM PDT | Special Weather Statement | LOX | Los Angeles | 52 min |
| Oct 19, 7:28 PM PDT | Special Weather Statement | LOX | Los Angeles | 32 min |
| Oct 19, 8:16 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 29 min |
| Oct 19, 8:20 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 4 hr |
| Oct 19, 8:46 PM PDT | Special Weather Statement | LOX | Ventura | 44 min |
| Oct 19, 9:28 PM PDT | Special Weather Statement | LOX | Ventura | 62 min |
| Oct 19, 11:18 PM PDT | Special Weather Statement | LOX | Los Angeles | 42 min |
| Oct 20, 12:24 AM PDT | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
Nearby
Severe Thunderstorm Warnings in California, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.